zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exp-function method for solving nonlinear evolution equations with higher order nonlinearity. (English) Zbl 1219.35233
Summary: The exp-function method is used to obtain generalized solitary solutions of the generalized Drinfel’d-Sokolov-Wilson (DSW) system and the generalized $(2+1)$-dimensional Burgers-type equation. Then, some of the solitary solutions are converted to periodic solutions or hyperbolic function solutions by a simple transformation. The results show that the Exp-function method is a powerful and convenient mathematical tool for solving nonlinear evolution equations with higher order nonlinearity.

35Q53KdV-like (Korteweg-de Vries) equations
35C08Soliton solutions of PDE
Full Text: DOI
[1] He, J. H.: Variational iteration method-a kind of non-linear analytical technique: some examples, Internat. J. Non-linear mech. 34, No. 4, 699-708 (1999) · Zbl 05137891
[2] He, J. H.: Application of homotopy perturbation method to nonlinear wave equations, Chaos solitons fractals 26, No. 3, 695-700 (2005) · Zbl 1072.35502 · doi:10.1016/j.chaos.2005.03.006
[3] He, J. H.: New interpretation of homotopy perturbation method, Internat. J. Modern phys. B 20, No. 18, 2561-2568 (2006)
[4] Ariel, P. D.: Homotopy perturbation method and the natural convection flow of a third grade fluid through a circular tube, Nonl. sci. Lett. A: math. Phys. mech. 1, No. 1, 43-52 (2010)
[5] Golbabai, A.; Sayevand, K.: The homotopy perturbation method for multi-order time fractional differential equations, Nonl. sci. Lett. A: math. Phys. mech. 1, No. 2, 147-154 (2010)
[6] Malfliet, W.; Hereman, W.: The tanh method: I. Exact solutions of nonlinear evolution and wave equations, Phys. scr. 54, 563-568 (1996) · Zbl 0942.35034 · doi:10.1088/0031-8949/54/6/003
[7] Wazwaz, A. M.: The tanh method: solitons and periodic solutions for the dodd--bullough--Mikhailov and the tzitzeica--dodd--bullough equations, Chaos solitons fractals 25, No. 1, 55-63 (2005) · Zbl 1070.35076 · doi:10.1016/j.chaos.2004.09.122
[8] Wang, M. L.: Exact solutions for a compound KdV-Burgers equation, Phys. lett. A 213, 279-287 (1996) · Zbl 0972.35526 · doi:10.1016/0375-9601(96)00103-X
[9] Fan, E.; Zhang, H.: A note on the homogeneous balance method, Phys. lett. A 246, 403-406 (1998) · Zbl 1125.35308 · doi:10.1016/S0375-9601(98)00547-7
[10] Xiqiang, Z.; Limin, W.; Weijun, S.: The repeated homogeneous balance method and its applications to nonlinear partial differential equations, Chaos solitons fractals 28, No. 2, 448-453 (2006) · Zbl 1082.35014 · doi:10.1016/j.chaos.2005.06.001
[11] Fan, E.; Jian, Z.: Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys. lett. A 305, No. 6, 383-392 (2002) · Zbl 1005.35063 · doi:10.1016/S0375-9601(02)01516-5
[12] Zhang, J. L.; Wang, M. L.; Wang, Y. M.; Fang, Z. D.: The improved F-expansion method and its applications, Phys. lett. A 350, 103-109 (2006) · Zbl 1195.65211 · doi:10.1016/j.physleta.2005.10.099
[13] Wazwaz, A. M.: A sine--cosine method for handling nonlinear wave equations, Math. comput. Modelling 40, 499-508 (2004) · Zbl 1112.35352 · doi:10.1016/j.mcm.2003.12.010
[14] Yomba, E.: The extended F-expansion method and its application for solving the nonlinear wave, CKGZ, GDS, DS and GZ equations, Phys. lett. A 340, 149-160 (2005) · Zbl 1145.35455 · doi:10.1016/j.physleta.2005.03.066
[15] Kudryashov, N. A.: Simplest equation method to look for exact solutions of nonlinear differential equations, Chaos solitons fractals 24, 1217-1231 (2005) · Zbl 1069.35018 · doi:10.1016/j.chaos.2004.09.109
[16] Wang, M.; Li, X.; Zhang, J.: The (G’/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics, Phys. lett. A 372, 417-423 (2008) · Zbl 1217.76023 · doi:10.1016/j.physleta.2007.07.051
[17] He, J. H.; Wu, X. H.: Exp-function method for nonlinear wave equations, Chaos solitons fractals 30, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[18] Zhang, S.: Application of exp-function method to a KdV equation with variable coefficients, Phys. lett. A 365, No. 5--6, 448-453 (2007) · Zbl 1203.35255 · doi:10.1016/j.physleta.2007.02.004
[19] Boz, A.; Bekir, A.: Application of exp-function method for (3+1)-dimensional nonlinear evolution equations, Comput. math. Appl. 56, 1451-1456 (2008) · Zbl 1155.35429 · doi:10.1016/j.camwa.2008.02.045
[20] Zhou, X. W.; Wen, Y. X.; He, J. H.: Exp-function method to solve the nonlinear dispersive $K(m,n)$ equations, Int. J. Nonlinear sci. Numer. simul. 9, No. 3, 301-306 (2008)
[21] Misirli, E.; Gurefe, Y.: The exp-function method to solve the generalized Burgers--Fisher equation, Nonlinear sci. Lett. A: math. Phys. mech. 1, No. 3, 323-328 (2010) · Zbl 1193.35196
[22] Gomez, C. A.; Salas, A. H.: Exact solutions for the generalized BBM equation with variable coefficients, Math. probl. Eng. (2010) · Zbl 1191.65163 · doi:10.1155/2010/498249
[23] Bekir, A.: Application of the exp-function method for nonlinear differential-difference equations, Appl. math. Comput. 215, 4049-4053 (2010) · Zbl 1185.35312 · doi:10.1016/j.amc.2009.12.003
[24] Zhu, S. D.: Exp-function method for the hybrid-lattice system, Int. J. Nonlinear sci. Numer. simul. 8, No. 3, 461-464 (2007)
[25] Misirli, E.; Gurefe, Y.: Exact solutions of the Drinfeld--Sokolov--Wilson equation using the exp-function method, Appl. math. Comput. 216, No. 9, 2623-2627 (2010) · Zbl 1193.35196 · doi:10.1016/j.amc.2010.03.105
[26] Dai, C. Q.; Zhang, J. F.: Application of he’s exp-function method to the stochastic mkdv equation, Int. J. Nonlinear sci. Numer. simul. 10, No. 5, 675-680 (2009)
[27] Fu, H. M.; Dai, Z. D.: Double exp-function method and application, Int. J. Nonlinear sci. Numer. simul. 10, 927-933 (2009)
[28] Dai, Z. D.; Wang, C. J.; Lin, S. Q.; Li, D. L.; Mu, G.: The three-wave method for nonlinear evolution equations, Nonlinear sci. Lett. A: math. Phys. mech. 1, No. 1, 77-82 (2010)
[29] Wazwaz, A.: Exact and explicit traveling wave solutions for the nonlinear Drinfeld--Sokolov system, Commun. nonlinear sci. Numer. simul. 11, 311-325 (2006) · Zbl 1078.35093 · doi:10.1016/j.cnsns.2004.10.001
[30] Sweet, E.; Gorder, R. A. V.: Analytical solutions to a generalized Drinfeld--Sokolov equation related to DSSH and kdv6, Appl. math. Comput. 216, No. 10, 2783-2791 (2010) · Zbl 1195.35271 · doi:10.1016/j.amc.2010.03.128
[31] Lia, B.; Chena, Y.; Zhanga, H.: Auto-Bäcklund transformations and exact solutions for the generalized two-dimensional Korteweg--de Vries--Burgers-type equations and Burgers-type equations, Z. naturforsch. 58a, 464-472 (2003)